Current Issue

Vol 4 No 1 (2018): Unisda Journal of Mathematics and Computer Science

Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics

Published: 2018-06-01
View All Issues

Alternate text for thumbnail

Unisda Journal of Mathematics and Computational Science (UJMC) is a research journal published by Mathematics Department of Mathematics and Natural Sciences Unisda Lamongan with the scope of pure mathematics, applied science, education, statistics